25303 articles – 19554 references  [version française]
.:. Browse > By year > 2011 .:.
4686 documents ordered by :
1 - 2 - 3 - 4 - 5 - 6 - 7 ... Next Last
fulltext accessible on an other server The canonical basis and the quantum Frobenius morphism
Baumann P.
[hal-00656355 - version 1] (04/01/2012)
fulltext access STABLE PARAREAL IN TIME METHOD FOR FIRST AND SECOND ORDER HYPERBOLIC SYSTEM
Dai X. et al
Rapport de recherche [hal-00655643 - version 1]
fulltext access The Fundamental Diagram on the Ring Geometry for Particle Processes with Acceleration/Braking Asymmetry
Furtlehner C. et al
TGF'11 - Traffic and Granular Flow, Russie, Fédération De (2011) [hal-00646988 - version 1]
fulltext access Resonant leading order geometric optics expansions for quasilinear hyperbolic fixed and free boundary problems
Coulombel J.-F. et al
Communications in Partial Differential Equations 36, 10 (2011) 1797-1859 [hal-00521397 - version 1]
fulltext access Stability of finite difference schemes for hyperbolic initial boundary value problems II
Coulombel J.-F.
Annali della Scuola Normale Superiore di Pisa, Classe di Scienze X, 1 (2011) 37-98 [hal-00412050 - version 1]
fulltext access Semigroup stability of finite difference schemes for multidimensional hyperbolic initial boundary value problems
Coulombel J.-F. et al
Mathematics of Computation 80, 273 (2011) 165-203 [hal-00383891 - version 1]
fulltext access The hyperbolic region for hyperbolic boundary value problems
Coulombel J.-F.
Osaka Journal of Mathematics 48, 2 (2011) 457-469 [hal-00339526 - version 1]
fulltext accessible on an other server Singular semipositive metrics in non-Archimedean geometry
Boucksom S. et al
[hal-00793193 - version 1] (21/02/2013)
fulltext accessible on an other server Solution to a non-Archimedean Monge-Ampére equation
Boucksom S. et al
[hal-00793192 - version 1] (21/02/2013)
fulltext accessible on an other server The distribution of height and diameter in random non-plane binary trees
Broutin N. et al
Random Structures and Algorithms 41, 2 (2011) 215-252 [hal-00773369 - version 1]
fulltext access Data assimilation and sensitivity of the Black Sea model to parameters
Kazantsev E.
Hydrodynamical Modelling of the Black Sea, Ukraine (2011) [hal-00651187 - version 1]
fulltext access Stokes-Ramis matrices and connection constants for meromorphic linear differential systems with a single level: a perturbative approach.
Remy P.
[hal-00701738 - version 1] (2012-05-26)
fulltext accessible on an other server Invariant higher-order variational problems II
Gay-Balmaz F. et al
[hal-00661683 - version 1] (2012-01-20)
fulltext access Asymptotic near-efficiency of the "Gibbs-energy and empirical-variance" estimating functions for fitting Matern models to a dense (noisy) series
Girard D. A.
[hal-00413693 - version 2] (31/12/2011)
fulltext access ÉCHANTILLON REPRÉSENTATIF (D'UNE POPULATION FINIE) : DÉFINITION STATISTIQUE ET PROPRIÉTÉS
Gerville-Réache L. et al
[hal-00655566 - version 1] (2011-12-30)